About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 270954, 16 pages
http://dx.doi.org/10.1155/2012/270954
Research Article

Hyers-Ulam Stability of Jensen Functional Inequality in p-Banach Spaces

Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea

Received 2 May 2012; Accepted 6 July 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Hark-Mahn Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hark-Mahn Kim, Kil-Woung Jun, and Eunyoung Son, “Hyers-Ulam Stability of Jensen Functional Inequality in p-Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 270954, 16 pages, 2012. doi:10.1155/2012/270954